Torsion free types
Dauns, John
Fundamenta Mathematicae, Tome 138 (1991), p. 99-117 / Harvested from The Polish Digital Mathematics Library
Publié le : 1991-01-01
EUDML-ID : urn:eudml:doc:211878
@article{bwmeta1.element.bwnjournal-article-fmv139i1p10bwm,
     author = {John Dauns},
     title = {Torsion free types},
     journal = {Fundamenta Mathematicae},
     volume = {138},
     year = {1991},
     pages = {99-117},
     zbl = {0769.16001},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv139i1p10bwm}
}
Dauns, John. Torsion free types. Fundamenta Mathematicae, Tome 138 (1991) pp. 99-117. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv139i1p10bwm/